# SDR REXA2019062050913

- Difficulty date: June 5, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,954 hours, 27,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14007
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP TOP SIDE HAS DENT IN MIDDLE CENTER.  MEASURED AND EVUALATED DENT WITHIN LIMITS IAW CRJ 200 SRM 57-52-00 DENT ENTERED INTO DENT LOG FORM 908.9 AND MARKED WITH YELLOW DOT
